Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

On a problem of Walsh concerning the Hadamard three circles theorem


Author: Maurice H. Heins
Journal: Trans. Amer. Math. Soc. 55 (1944), 349-372
MSC: Primary 30.0X
MathSciNet review: 0010190
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Bernstein, Leçons sur les propriétés extrémales et la meilleure approximation des fonctions analytiques d'une variable réelle, Paris, 1926.
  • [2] A. Beurling, Etudes sur un problème de majoration, Thesis, Upsala, 1933.
  • [3] C. Carathéodory, Conformal representation, Cambridge, 1932.
  • [4] F. Carlson, Sur le module maximum d'une fonction analytique uniforme, Arkiv för matematik, astronomi och fysik vol. 26A, no. 9 (1938) pp. 1-13.
  • [5] Maurice H. Heins, Extremal problems for functions analytic and single-valued in a doubly-connected region, Amer. J. Math. 62 (1940), 91–106. MR 0000686 (1,114a)
  • [6] G. Julia, Principes géométriques d'analyse, part 1, Paris, 1932.
  • [7] R. Nevanlinna, Eindeutige analytische Funktionen, Berlin, 1936.
  • [8] -, Ueber eine Minimumaufgabe in der Theorie der konformen Abbildung, Nachr. Ges. Wiss. Göttingen, 1933.
  • [9] W. Rogosinski, Zum Schwarzschen Lemma, Jber. Deutschen Math. Verein, vol. 44 (1934) pp. 258-261.
  • [10] E. Schmidt, Ueber den Millouxschen Satz, Preuss. Akad. Wiss. Sitzungsber., 1932.
  • [11] Wladimir Seidel, On the cluster values of analytic functions, Trans. Amer. Math. Soc. 34 (1932), no. 1, 1–21. MR 1501628, http://dx.doi.org/10.1090/S0002-9947-1932-1501628-X
  • [12] O. Teichmüller, Eine Verschärfung des Dreikreisesatzes, Deutsche Mathematik vol. 1 (1939) pp. 16-22.
  • [13] Ch. de la Vallée Poussin, Leçons sur l'approximation des fonctions d'une variable réelle, Paris, 1919.
  • [14] J. L. Walsh, Interpolation and approximation by rational functions in the complex domain, Fourth edition. American Mathematical Society Colloquium Publications, Vol. XX, American Mathematical Society, Providence, R.I., 1965. MR 0218588 (36 #1672b)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.0X

Retrieve articles in all journals with MSC: 30.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1944-0010190-0
PII: S 0002-9947(1944)0010190-0
Article copyright: © Copyright 1944 American Mathematical Society